# SDR QXEA0102079

- Difficulty date: December 7, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pulley Bracket
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AILERON CABLE PULLEY BRACKET IS CORRODED AROUND LOWER BOLT HOLE IN LEFT HAND WHEEL WELL.  REPAIRED IAW FOKKER SRM 51-10-4, PAGE 8, PARAGRAPH 3C4.
